# SDR DALA2019111806740

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 74,352 hours, 55,411 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

CPT SIDE AFT LAV SMOKE DETECTOR ACTIVATED SHORTLY AFTER T.O. LASTED A FEW SECONDS THEN WENT OFF. NO OTHER INDICATIONS OR SIGNS OF SMOKE. FOUND APU INLET CONTAMINATED WITH OIL. SUSPECT ACCESSORY OIL DRAIN. REMOVED AND REPLACED APU REF AMDS W/C 4900-2121. OPS AND LEAK CKS GOOD. PERFORMED DUCT CLEANING REF AMDS W/C 2120 -2368 AND T/S REF W/C 2120-2367. NO OIL IN DUCTING OR VALVES VERIFIED WITH UV LIGHT. PERFORMED FULL DUCT BURN REF W/C 7100- 2619. LT AFT LAV SMOKE DET NEVER WENT OFF DURING POWER RUN. OK FOR SVC. APU, AUXILIARY OFF 88-4910-9-0010 S/N OFF: 80274 (LP6031512)
